• Has anyone had TC chemo for their breast cancer?

    Asked by grandmajean5 on Tuesday, January 1, 2013

    Has anyone had TC chemo for their breast cancer?

    That's what my oncologist will use if I need chemo and I was told only 1% of patients are sick. It sounds too good to be true. Any info would be helpful.

    4 Answers from the Community

    4 answers
    • Loafer's Avatar

      Are you referencing Taxotere and Cytoxan? I am currently on this regime. I will finish my last and final treatment on Friday. (4 doses of C&T). The side effects have been manageable for me with prescribed meds for nausea and muscle pain. Fatigue has been my consistent side effect. Everyone is different though and you should research the side effects of your cocktail. The 1% sounds very low and others will share their experiences with side effects. I have been blessed with very few. Good luck to you on your journey.

      almost 4 years ago
    • nancyjac's Avatar

      I guess that depends on the dose and what your doctor considers sick. Most people experience some side effects from mild to severe and mostly of short duration. Some side effects like nausea, flu like symptoms, cramps, diarrhea, etc. can make you feel sick. Other like CIPN, fatigue, hair loss etc. don't usually make you feel sick, but they are common side effects.

      almost 4 years ago
    • Nellie's Avatar

      Cytoxan and taxotere? Yes, I did 4 rounds. I had nausea and used prescribed anti nausea meds, never vomitted. Just felt crappy 2 days later, like the flu. A lot of fatigue, couldn't sleeptook benedryl. No mouth sores, but had the "hairy tongue". Hair started falling out 13 days after first round of chemo. Had it shaved. #3 kicked my butt and #4. It is doable! I'm done with chemo and I have 6 radiation treatments left. Goodluck with your journey!

      almost 4 years ago
    • carolchristao's Avatar

      I'll have 4 rounds of Taxotere (I've had 3 of them), then 4 of anthracycline. With Taxotere, I felt very little nausea, only 2 or 3 times. But I feel fadigue and I've had diarrhea. My oncologist said that after Taxotere I will feel much better. I asked about feeling sick. He said that with a correct diet and medication if needed, we can tolerate it very well.

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.